# SDR IPXA11669253

- Difficulty date: September 3, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 41,319 hours, 13,091 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T19291
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FTG WAS FOUND 1EA FASTENER HOLE CRACKED AT 'T' FTG ON 3 O/C POSITION APPROX .1250" IN LENGTH     FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FTG AREA 'T' FITTING REPLACED AND INSTALLED IAW EO NR B767-5350-17922-I APPENDIX 'C' FIG 6, ORG MAT'L IS 7075-T73 DIE FORGING, CRACK ON 3 O/C POSITION APPROX .1250" IN LENGTH THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
